TREATMENT OF PARACETAMOL (ACETAMINOPHEN) POISONING WITH N-ACETYLCYSTEINE

@article{Prescott1977TREATMENTOP,
  title={TREATMENT OF PARACETAMOL (ACETAMINOPHEN) POISONING WITH N-ACETYLCYSTEINE},
  author={L. Prescott and A. Ballantyne and A. Proudfoot and J. Park and P. Adriaenssens},
  journal={The Lancet},
  year={1977},
  volume={310},
  pages={432-434}
}
Fifteen patients with paracetamol (acetaminophen) poisoning were treated with intravenous N-acetylcystein (300 mg/kg given over 20 h). Mean admission and 4 h plasma-paracetamol concentrations were 262 and 369 microgram/ml, respectively. Liver-function tests remained normal or were only slightly disturbed in 11 of 12 patients treated within 10 h of paracetamol ingestion. Severe liver damage developed in the other patient and in the three in whom treatment was started more than 10 h after… Expand
Treatment of severe acetaminophen poisoning with intravenous acetylcysteine.
N‐acetylcysteine regimens for paracetamol overdose: Time for a change?
Current issues with paracetamol induced toxicity
Novel Regimens in the Treatment of Paracetamol (Acetaminophen) Poisoning.
Effect of antidotal N-acetylcysteine on the pharmacokinetics of acetaminophen in dogs.
Oral or intravenous N-acetylcysteine for acetaminophen poisoning?
The disposition and kinetics of intravenous N-acetylcysteine in patients with paracetamol overdosage
Acetylcysteine therapy for acetaminophen poisoning.
...
1
2
3
4
5
...

References

SHOWING 1-10 OF 10 REFERENCES
The Use of Cysteamine and Dimercaprol
Acetaminophen-induced hepatic necrosis. IV. Protective role of glutathione.
Gas‐liquid chromatographic estimation of paracetamol
  • L. Prescott
  • Medicine
  • The Journal of pharmacy and pharmacology
  • 1971